2 results for " ISSN:"1173-2563" AND Volume:27 AND PageRange:861 "   Not what you’re looking for? Try Advanced Search

Tardive oculogyric crisis during treatment with clozapine: report of three cases.

Uzun, Ozcan;  Doruk, Ali
Clinical drug investigation. Volume 27; Issue 12; Pages 861-4; 2007
Type:   Case Reports;  Journal Article

Tardive oculogyric crisis (OGC) is a dystonic syndrome that starts after long-term use of dopamine receptor antagonists. Atypical antipsychotics have reduced liability for inducing tardive dystonia and show antidystonic properties in patients with pr...
 Abstract


Tardive Oculogyric Crisis during Treatment with Clozapine

Uzun, Özcan;  Doruk, Ali
Clinical Drug Investigation. Volume 27; Issue 12; Pages 861-864; 2007
Type:   Report

Abstract Tardive oculogyric crisis (OGC) is a dystonic syndrome that starts after long-term use of dopamine receptor antagonists. Atypical antipsychotics have reduced liability for inducing tardive dystonia and show antidystonic properties in patient...
 Abstract